# SDR DALA2016010200006

- Difficulty date: December 25, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 53,286 hours, 6,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 31-37
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, MID CABIN FRAME 31-37, Y-1456 SEAT TRACK WAS FOUND CORRODED.  REPLACED SEAT TRACK IAW SRM 51-42-11, REV 88.
